# SDR DHL9871780C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE TOP COWLING OUTBD 3RD LATCH CUTOUT METAL TORN.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 54-10-3 DOUBLER 3 BY 2.5', FILLER 1 BY 5, N/R 6121.
